MAUDE Adverse Event Report: ASO LLC equate; Flexible Fabric Antibacterial Bandages All one size

ASO LLC equate; Flexible Fabric Antibacterial Bandages All one size
Model Number UPC#681131228350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of (b)(6) 2026, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
On the initial report received on (b)(6) 2026, the consumer stated that she experienced a skin reaction to the bandage, including a reddish ring around the bandage.She also reported that she had already notified her physician.

Brand Name
equate
Common Device Name
Flexible Fabric Antibacterial Bandages All one size
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
+1(941)379-0300
MDR Report Key50950921
Report Number1038758-2026-00026
Device Sequence Number18754989
Product Code KGX
UDI-Device Identifier00681131228350
UDI-Public00681131228350
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131228350
Device Catalogue Number566944586
Device Lot Number263142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale